# SDR VNAA202304270010

- Difficulty date: April 12, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Acoustic Liner
- Part number: CN6240104005
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT 7:00 O'CLOCK POSITION CLOSE TO THE LEADING EDGE ON METAL PERFORATE ACOUSTIC LINER OF RIGHT FORWARD CORE COWL
